Guide :

Hormonal Acne

I am 28 years old and have had terrible acne since I was beginning puberty around the age of 13. I had tried everything even Accutane which worked for a few months but its now back. I have recently within the past 4 years discovered I have Endometriosis and have concluded that the acne is primarily cause by the crazy hormone levels. I break out mostly on my chin and jaw line. Very seldom on my cheeks and forehead. I've tried every kind of soap and face washing contraption as well as home remedies. Are there any new drugs out there that seem to help with this type of acne? Im so tired of ha

Research, Knowledge and Information :


How Your Period Affects Acne - WebMD


Continued Treating Menstrual Acne. For acne closely related to your period, you may need to do something hormonally to intervene. An ob-gyn or endocrinologist can help.
Read More At : www.webmd.com...

How to Treat Hormonal Acne Without Birth Control - Acne ...


Dealing with pimples as an adult is so not fair. For years, the Rx for hormonal acne has been the birth control pill, but what if that's not for you?
Read More At : www.health.com...

Hormonal Treatment of Acne in Women


Hormonal Therapy. As previously noted, acne is a chronic condition for many women, and 81 percent of women report failures with systemic antibiotics.
Read More At : www.ncbi.nlm.nih.gov...

Adult acne: Can natural hormone treatments help? - Mayo Clinic


A number of so-called natural acne treatments promise to "equalize" hormonal imbalances to reduce adult acne breakouts. But "natural hormones" are often derived from ...
Read More At : www.mayoclinic.org...

Hormonal Acne: Why It Happens and How to Treat It


Hormonal acne is exactly what it sounds like — acne tied to fluctuations in your hormones. Although it’s typically associated with hormone fluctuations during ...
Read More At : www.healthline.com...

Choosing Acne Treatments - WebMD - WebMD - Better information ...


Not every type of acne treatment works the same for every person. Find out which acne treatments may work best for your acne.
Read More At : www.webmd.com...

How to Clear Hormonal Acne | Goop


How to Clear Hormonal Acne. Whether you’re 47 or 17, male or female, whether your breakouts are once a month or multiple times a week, the reason they come back and ...
Read More At : goop.com...

Hormonal Acne: Causes, Types, and Treatment - Medical News Today


Acne is sometimes called hormonal acne because of how the skin problem develops in response to hormonal changes. Learn about its treatment and symptoms.
Read More At : www.medicalnewstoday.com...

Treating Hormonal Acne: What Women Need to Know


For millions of women, hormonal acne flare ups happen on a monthly basis. Find out if your adult acne is hormonal and how to treat it at Acne.com
Read More At : www.acne.com...

FEMALE ACNE AND HORMONES - hormonehelpny.com


FEMALE ACNE AND HORMONES by Geoffrey Redmond, MD. Quick Reference Acne is Extremely Common What Causes Acne? Acne, the Teenage Years and Beyond Treating the Hormonal ...
Read More At : hormonehelpny.com...

Suggested Questions And Answer :


acne on forehead and how to eat right

Hi. Acne sufferers may be deficient in Vitamins A, C, E and zinc. You may also wish to avoid cow's milk which contains hormones and drink soya milk instead. However, diet has not been proven to affect acne. Changing your diet may not yeild substantial results. See your doctor for a course of oral or topical antibiotics to clear your acne. Eloise x
Read More At : ...

Hormonal Acne

Hello, Acne formation is due to a blockage of oil underneath the skin and builds up with bacteria causing inflammation and develops into a pimple. Several factors are usually considered to cause acne such as diet, stress, genetic, dirt hormonal imbalances, cosmetics, work-related and drugs. Treatment options include topical and oral antibiotics, topical retinoids, hormonal therapy, dermabrasion , phototherapy and laser resurfacing. Normally a combination of treatments is followed and if nothing proves effective then dermabrasion and laser therapy are useful. You can discuss these treatment options with your dermatologist. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Read More At : ...

Can monthly contraceptive injections like Mesigyna cause hormonal imbalance?

Hello, A complete evaluation is necessary for determining the correct cause of your symptoms.Mesigyna can cause menstrual irregularities, acne, weight gain/loss, headaches and nausea and many more side effects. Only a complete history and physical examination can determine whether the symptoms experienced by you are due to the contraceptive injection or some other cause. It is suggested to consult a doctor and get evaluated. A complete clinical examination may be necessary before deciding the appropriate cause of your condition. Keep me posted. Best luck and regards!
Read More At : ...

hormones and acne

Hi. Dianette/Diane35 is the usual pill prescribed for hormonal acne. However, if you cannot use this medication I recommend asking your doctor for Duac gel or Differin gel. Eloise.
Read More At : ...

Hormones & Acne

Acne can be hormonal, so it is good to know that your hormones are normal. It is also caused by bacteria and oil, so you could ask your doctor for a course of oral antibiotics or a topical treatment to control the oil like Duac gel, Dalacin-T or Differin. I'm glad your hot flushes have settled down but do return to the doctor if they occur again as they do sound unusual. Eloise
Read More At : ...

Hormones & Acne

I'm 26 and had hotflashes all through the fall and winter and mine were from anxiety and stress. Could that be the cause? Have you been excessively stressed or anxious? An endocrinologist can test you for hormone imbalances if you suspect that may be the cause.
Read More At : ...

Arimidex and acne?

I have not found acne listed among the documented determatological side effects of Arimidex, just rashes and itching. (If your friend's  doctors are dismissing it as acne, could it possibly be a rash?) However, since hormones are effected by Arimidex, it seems reasonable that acne might occur. Best wishes to you and your friend, bluebutterfly
Read More At : ...

Tips for a great answer:

- Provide details, support with references or personal experience .
- If you need clarification, ask it in the comment box .
- It's 100% free, no registration required.
next Question || Previos Question
  • Start your question with What, Why, How, When, etc. and end with a "?"
  • Be clear and specific
  • Use proper spelling and grammar
all rights reserved to the respective owners || www.online-medical-clinic.com || Terms of Use || Contact || Privacy Policy
Load time: 0.0433 seconds